# SDR AU961000

- Difficulty date: July 19, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Garrtt TPE33110U
- Propeller: Rotol R333482F12
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Contam-Metal
- Location: Turbine Engine O
- Component: Garrtt, TPE33110UF
- Stage of operation: NR
- Nature of condition: O, J
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE OIL SYSTEM CONTAMINATED WITH METAL PARTICLES
